Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increasing Prozac dosage & weight gain

Posted by Beager on August 11, 1999, at 15:28:40

In reply to Re: Increasing Prozac dosage & weight gain, posted by AM on August 11, 1999, at 11:34:30

I wasn't taking anything except SJW, and that caused me to lose my appetite. I even tried Weight Watchers and they told me to see a doctor, since my diet wasn't enough to keep me overweight. I'm increasing my dose to 40 mg on Celexa, hopefully that will have some effect.

> I wish someone (i.e. company) would do research and find out why these meds cause weight gain without eating more food. Then maybe there would be a way for us to lose the weight. I've been off Prozac for ten years and cannot lose any of the 30 pounds that I gained. (I, too, was one of those skinny, skinny people before Prozac.) Now I'm on Celexa which has completely killed my appetite (I have to force myself to eat and am probably consuming less than 900 calories a day) and yet I've gained five pounds. Go figure. (And yes, I excersise regularly.)
> >
> > >


Were you off all medications for the 10 years after prozac or have you been taking other meds regularly through that time?

Annie McNeil




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Beager thread:9648